Full Text:   <2314>

CLC number: TB1

On-line Access: 2007-12-27

Received: 2007-05-29

Revision Accepted: 2007-08-20

Crosschecked: 0000-00-00

Cited: 2

Clicked: 5017

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE A 2008 Vol.9 No.3 P.351~357

http://doi.org/10.1631/jzus.A071275


Nonlinear stochastic optimal bounded control of hysteretic systems with actuator saturation


Author(s):  Rong-hua HUAN, Wei-qiu ZHU, Yong-jun WU

Affiliation(s):  Department of Mechanics, State Key Laboratory of Fluid Power Transmission and Control, Zhejiang University, Hangzhou 310027, China; more

Corresponding email(s):   dam_zi@zju.edu.cn, wqzhu@yahoo.com, yongjun.wu@yahoo.com

Key Words:  Hysteretic system, Stochastic averaging, Optimal control, Dynamical programming, Actuator saturation


Rong-hua HUAN, Wei-qiu ZHU, Yong-jun WU. Nonlinear stochastic optimal bounded control of hysteretic systems with actuator saturation[J]. Journal of Zhejiang University Science A, 2008, 9(3): 351~357.

@article{title="Nonlinear stochastic optimal bounded control of hysteretic systems with actuator saturation",
author="Rong-hua HUAN, Wei-qiu ZHU, Yong-jun WU",
journal="Journal of Zhejiang University Science A",
volume="9",
number="3",
pages="351~357",
year="2008",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.A071275"
}

%0 Journal Article
%T Nonlinear stochastic optimal bounded control of hysteretic systems with actuator saturation
%A Rong-hua HUAN
%A Wei-qiu ZHU
%A Yong-jun WU
%J Journal of Zhejiang University SCIENCE A
%V 9
%N 3
%P 351~357
%@ 1673-565X
%D 2008
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.A071275

TY - JOUR
T1 - Nonlinear stochastic optimal bounded control of hysteretic systems with actuator saturation
A1 - Rong-hua HUAN
A1 - Wei-qiu ZHU
A1 - Yong-jun WU
J0 - Journal of Zhejiang University Science A
VL - 9
IS - 3
SP - 351
EP - 357
%@ 1673-565X
Y1 - 2008
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.A071275


Abstract: 
A modified nonlinear stochastic optimal bounded control strategy for random excited hysteretic systems with actuator saturation is proposed. First, a controlled hysteretic system is converted into an equivalent nonlinear nonhysteretic stochastic system. Then, the partially averaged Itô stochastic differential equation and dynamical programming equation are established, respectively, by using the stochastic averaging method for quasi non-integrable Hamiltonian systems and stochastic dynamical programming principle, from which the optimal control law consisting of optimal unbounded control and bang-bang control is derived. Finally, the response of optimally controlled system is predicted by solving the Fokker-Planck-Kolmogorov (FPK) equation associated with the fully averaged Itô equation. Numerical results show that the proposed control strategy has high control effectiveness and efficiency.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Bouc, R., 1967. Forced Vibration of Mechanical System with Hysteresis. Proc. 4th Conf. on Non-linear Oscillation. Prague, Czechoslovakia.

[2] Cheng, H., Zhu, W.Q., Ying, Z.G., 2006. Stochastic optimal semi-active control of hysteretic systems by using a magneto-rheological damper. Smart Mater. Struct., 15(3):711-718.

[3] Fleming, W.H., Rishel, R.W., 1975. Deterministic and Stochastic Optimal Control. Springer, New York.

[4] Lin, Y.K., Cai, G.Q., 1995. Probabilistic Structural Dynamics: Advanced Theory and Application. McGraw-Hill, New York.

[5] Wen, Y.K., 1976. Method for random vibration of hysteretic systems. J. Engrg. Mech. Div., ASCE, 102:249-263.

[6] Yang, J.N., Wu, J.C., Agrawal, A.K., 1995. Sliding mode control for nonlinear and hysteretic structures. J. Eng. Mech., 121(12):1330-1339.

[7] Yang, J.N., Agrawal, A.K., Chen, S., 1996. Optimal polynomial control for seismically excited non-linear and hysteretic structures. Earthquake Eng. Struct. Dyn., 25(11):1211-1230.

[8] Ying, Z.G., Zhu, W.Q., 2003. Stochastic optimal control of hysteretic systems under externally and parametrically random excitations. Acta Mech. Solid. Sini., 16(1):61-66.

[9] Yong, J.M., Zhou, X.Y., 1999. Stochastic Control, Hamiltonian Systems and HJB Equations. Springer, New York.

[10] Zhu, W.Q., 2006. Nonlinear stochastic dynamics and control in Hamiltonian formulation. ASME Applied Mechanics Reviews, 59(4):230-248.

[11] Zhu, W.Q., Yang, Y.Q., 1997. Stochastic averaging of quasi non-integrable Hamiltonian systems. ASME Journal of Applied Mechanics, 64:157-164.

[12] Zhu, W.Q., Huang, Z.L., Yang, Y.Q., 1997. Stochastic averaging of quasi integrable Hamiltonian systems. ASME Journal of Applied Mechanics, 64:975-984.

[13] Zhu, W.Q., Ying, Z.G., Ni, Y.Q., Ko, J.M., 2000. Optimal nonlinear stochastic control of hysteretic systems. Journal of Engineering Mechanics, 126(10):1027-1032.

[14] Zhu, W.Q., Ying, Z.G., Soong, T.T., 2001. An optimal nonlinear feedback control strategy for randomly excited structural systems. Nonlinear Dynamics, 24(1):31-51.

[15] Zhu, W.Q., Huang, Z.L., Suzuki, Y., 2002. Stochastic averaging and Lyapunov exponent of quasi partially integrable Hamiltonian system. International Journal of Nonlinear Mechanics, 37(3):419-437.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE